On Zariski problem. (English) Zbl 0444.14026


14J25 Special surfaces
14M20 Rational and unirational varieties
14N99 Projective and enumerative algebraic geometry
Full Text: DOI


[1] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan, 23, 356-373 (1971). · Zbl 0212.53802
[2] S. Iitaka: Logarithmic Kodaira dimension of algebraic varieties. Complex Analysis and Algebraic Geometry, Iwanami (1977). · Zbl 0351.14016
[3] S. Iitaka: Some applications of logarithmic Kodaira dimension. Proc. Int. Symp. Algebraic Geometry in Kyoto, Kinokuniya, 185-206 (1977). · Zbl 0499.14008
[4] S. Iitaka and T. Fujita: Cancellation theorem for algebraic varieties. J. Fac. Soc. Univ. of Tokyo, 24, 123-127 (1977). · Zbl 0353.14013
[5] T. Kambayashi: On the absence of non-trivial separable forms of the affine plane. J. Algebra, 35, 449-456 (1975). · Zbl 0309.14029
[6] M. Miyanishi: An algebraic characterization of the affine plane. J. Math. Kyoto Univ., 15, 169-184 (1975). · Zbl 0304.14021
[7] M. Miyanishi and T. Sugie: Affine surfaces containing cylinderlike open sets (to appear in J. Math. Kyoto Univ.). · Zbl 0445.14017
[8] C. P. Ramanujan: A topological characterization of the affine plane as an algebraic variety. Ann. of Math., 94, 69-88 (1971). JSTOR: · Zbl 0218.14021
[9] Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ibid., 76, 560-615 (1962). JSTOR: · Zbl 0124.37001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.